# SDR QXEA2023062700096

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 10,015 hours, 6,518 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL TEST, NOTICED A VIBRATION IN CONTROL COLUMN AFTER RELEASING BACK PRESSURE. REMOVED FROM SERVICE. PERFORMED GVI OF CONTROL-COLUMN DAMPER FLUID LEVEL IAW E175 AMM 27-31-02-210-801-A. SERVICED RH CONTROL COLUMN DAMPER IAW E175 AMM 12-21-16-610-801-A. CONTROL COLUMN VIBRATION NO LONGER PRESENT. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
